# SDR DALA13032999258

- Difficulty date: June 28, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N958DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53528
- Aircraft time: 43,044 hours, 22,334 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER, LT SIDE AT RAM AIR INLET ACCESS PANEL LOWER AFT CORNER SKIN CRACKED.  REMOVED CRACKED SKIN ERA 516334-4.  DAMAGE CONTAINED.  REPAIRS COMPLETED IAW ERA 516334-14, REV O.
